MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK EXCELSIOR XT-27 STD STRAIGHT 150CM; CATHETER, PERCUTANEOUS

STRYKER NEUROVASCULAR CORK EXCELSIOR XT-27 STD STRAIGHT 150CM; CATHETER, PERCUTANEOUS
Catalog Number M003XT2750810
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/16/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the procedure, the subject microcatheter was used to assist in the deployment of the flow diverter stent.After the physician had successfully positioned the subject microcatheter, they introduced a flow diverter stent from into the subject microcatheter.When attempting to advance the stent from the proximal end at the hub of the subject microcatheter, the physician encountered significant resistance and was unable to proceed despite multiple attempts.Upon observation, it was found that the proximal end of the subject microcatheter had fractured.The subject device was replaced, and the procedure was completed successfully.No clinical consequences were reported to the patient due to this event.
 
Additional Manufacturer Narrative
D4 expiration date: updated d4 gtin: updated d9 product available to stryker: updated d9 returned to manufacturer on: updated h3 device evaluated by mfg: updated.H4 manufacturing date: updated.Due to the automated manufacturing execution system (mes) system there are controls in the manufacturing process to ensure the product met specifications upon release.During visual inspection, the subject microcatheter shaft was fractured just below the hub.The subject microcatheter shaft was seen to be flat in numerous areas.Functional inspection was not performed.The reported event is covered in the device direction for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported defect was confirmed based on analysis of the device.The device failed to meet specifications when received for complaint investigation based on the analyzed anomalies noted to the device.It was reported "when using a subject microcatheter to assist in the deployment of a flow diverter (fd) stent for the treatment of an intracranial aneurysm, after the physician had successfully positioned the subject microcatheter, they introduced an fd stent from the domestic brand into the subject microcatheter.When attempting to advance the fd stent from the proximal end at the hub of the subject microcatheter, the physician encountered significant resistance and was unable to proceed despite multiple attempts.Upon observation, it was found that the proximal end of the subject microcatheter had fractured.Consequently, the physician replaced it with a new microcatheter and completed the procedure.".Additional information provided by the customer indicated that the device was prepared for use as per the directions for use, there was no damage noted to the packaging prior to opening the packaging, the device confirmed to be in good condition during preparation/prior to use on the patient and continuous flush was set up and maintained throughout the clinical procedure.The subject microcatheter shaft was fractured directly below the hub.The subject microcatheter shaft was seen to be flat/crushed in numerous areas.Based on a review of all available information and the analysis of the returned device it is probable that the catheter shaft was fractured when resistance was felt introducing an fd stent from the domestic brand into the subject microcatheter.The flow diverter dimensions are unknown.The reported 'catheter shaft broken/fractured during use' and 'catheter hub friction' as well as the analysed 'catheter shaft broken/fractured during use' and 'catheter shaft flat/crushed' will be assigned procedural factors as the issue is associated with a product that meets stryker design and manufacture specifications and was used in according with the dfu but due to procedural and anatomical factors during use, the product performance was limited.
 
Event or Problem Description

Brand Name
EXCELSIOR XT-27 STD STRAIGHT 150CM
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key24311054
Report Number3008881809-2026-00078
Device Sequence Number5650536
Product Code DQY
UDI-Device Identifier04546540698131
UDI-Public(01)04546540698131(17)280531(10)25642963
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K113778
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberM003XT2750810
Device Lot Number25642963
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/17/2026
Supplement Date Received by Manufacturer02/25/2026
Initial Report FDA Received Date02/11/2026
Supplement Report FDA Received Date03/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FLOW DIVERTER STENT (ACANDIS).
Patient SexUnknown
Patient RaceAsian